RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2000, Volume 45, Issue 2, Pages 410–411 (Mi tvp475)  

Short Communications

A reparametrization of the symmetric $\alpha$-stable distributions and their dispersive ordering

R. Zieliński

Institute of Mathematics, Polish Academy of Sciences, Poland

Abstract: A reparametrization of symmetric $\alpha$-stable distributions is proposed such that the ordering of distributions according to the value of parameters amounts to their dispersive ordering. A statistical application is presented.

Keywords: symmetric stable distributions, characteristic exponent, index of stability, dispersive ordering, Fama–Roll estimator.

DOI: https://doi.org/10.4213/tvp475

Full text: PDF file (139 kB)

English version:
Theory of Probability and its Applications, 2001, 45:2, 357–358

Bibliographic databases:

Received: 16.04.1999
Language:

Citation: R. Zieliński, “A reparametrization of the symmetric $\alpha$-stable distributions and their dispersive ordering”, Teor. Veroyatnost. i Primenen., 45:2 (2000), 410–411; Theory Probab. Appl., 45:2 (2001), 357–358

Citation in format AMSBIB
\Bibitem{Zie00}
\by R.~Zieli{\'n}ski
\paper A reparametrization of the symmetric $\alpha$-stable distributions and their dispersive ordering
\jour Teor. Veroyatnost. i Primenen.
\yr 2000
\vol 45
\issue 2
\pages 410--411
\mathnet{http://mi.mathnet.ru/tvp475}
\crossref{https://doi.org/10.4213/tvp475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1968865}
\zmath{https://zbmath.org/?q=an:0978.60062}
\transl
\jour Theory Probab. Appl.
\yr 2001
\vol 45
\issue 2
\pages 357--358
\crossref{https://doi.org/10.1137/S0040585X97978312}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169004700016}


Linking options:
  • http://mi.mathnet.ru/eng/tvp475
  • https://doi.org/10.4213/tvp475
  • http://mi.mathnet.ru/eng/tvp/v45/i2/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:127
    Full text:68
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020